# SDR QXEA2018032100109

- Difficulty date: March 19, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 20,056 hours, 21,365 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 697073002
- Part serial: DAP0050
- Condition: Inoperative
- Location: Nr 1
- Part time: 120,416 hours, 124,776 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PROPELLERS OUT OF FEATHER,  NR 1 TORQUE 11 PERCENT,   NR 2 TORQUE 1 PERCENT,   NR 1 POWER LEVER SLOW TO RESPOND.  REMOVED FROM SERVICE.  INTERROGATED CDS, FAULT CODES 132 CH B & 224 CH A & B POSTED ON THE NR 1 ENGINE.  REMOVED & REPLACED THE NR 1 PCU IAW AMM 61-21-11-00-801/400-801, MCN 671290-001 ISSUE 6, MTC 6610001 & 6610002.  FAULT CODES CLEARED & REMAINED CLEAR AFTER ENGINE RUN.  OP CHECKED GOOD. NO LEAKS NOTED. AIRCRAFT RETURNED TO SERVICE.
